Loading...
Please wait, while we are loading the content...
Inverse problem for elastic body with thin elastic inclusion
| Content Provider | Scilit |
|---|---|
| Author | Khludnev, Alexander M. |
| Copyright Year | 2019 |
| Abstract | An inverse problem for an elastic body with a thin elastic inclusion is investigated. It is assumed that the inclusion crosses the external boundary of the elastic body. A connection between the inclusion and the elastic body is characterized by the damage parameter. We study a dependence of the solutions on the damage parameter. In particular, passages to infinity and to zero of the damage parameter are investigated. Limit models are analyzed. Assuming that the damage and rigidity parameters of the model are unknown, inverse problems are formulated. Sufficient conditions for the inverse problems to have solutions are found. Estimates concerning solutions of the inverse problem are established. |
| Related Links | http://www.degruyter.com/downloadpdf/j/jiip.ahead-of-print/jiip-2019-0075/jiip-2019-0075.xml |
| Ending Page | 209 |
| Page Count | 15 |
| Starting Page | 195 |
| ISSN | 09280219 |
| e-ISSN | 15693945 |
| DOI | 10.1515/jiip-2019-0075 |
| Journal | Journal of Inverse and Ill-Posed Problems |
| Issue Number | 2 |
| Volume Number | 28 |
| Language | English |
| Publisher | Walter de Gruyter GmbH |
| Publisher Date | 2020-04-01 |
| Access Restriction | Open |
| Subject Keyword | Journal of Inverse and Ill-posed Problems Mechanics Inverse Problem Variational Inequality Thin Inclusion Damage Parameter Nonlinear Boundary Conditions Crack Journal: Journal of Inverse and Ill-Posed Problems, Vol- 28, Issue- 1 |
| Content Type | Text |
| Resource Type | Article |
| Subject | Applied Mathematics |